# SDR 98ZZZX958

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9617Y
- Make and model: Beech 35-B33
- Aircraft serial: CD583
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 95380010
- Condition: Worn
- Location: Cabin Door
- Part time: 2,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR HANDLE WILL UNLOCK WITHOUT DEPRESSING LOCK RELEASE BUTTON IN HANDLE.  ALTHOUGH THIS HANDLE IS THE SAME PART NUMBER AS HANDLES ON OTHER AIRCRAFT THAT AD 97-14-15 APPLIES TO, THE AD DOES NOT LIST THE 35-B33.  SUBMITTER SUGGESTED THE AD SHOULD BE CORRECTED TO INCLUDE MODELS OMITTED WITH THIS SAME HANDLE.
